# SDR 99FDEA00344

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5270 · Door Warning System
- Part: Socket
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

99-215 - MAIN CARGO DOOR LIGHT ILLUM 25 MIN INTO FLT AT FLT LEVEL 330.  REMOVED AND REPLACED SOCKET ASSY AND OPER CK MAIN CARGO DOOR PER MM 53-34-000-5.  OPER CK NORM.
